# SDR DALA2021031201419

- Difficulty date: March 12, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 52,508 hours, 35,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Exterior Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LEFT & RIGHT EXTERIOR EMERGENCY OVERWING LIGHTS ARE INOPERATIVE. MAINTENANCE REPLACED THE OVERWING EMEGRENCY EVACUATION LIGHT BATTERY POWER SUPPLY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7577552)
